Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 196, NWS Springfield, MO

July 2, 2015Barry County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 2, 2015, 5:59 PM CDT for Barry County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2015, 5:59 PM CDT (22:59 UTC)
Expired
Jul 2, 2015, 6:30 PM CDT
In force
31 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Barry County, MO

The radar

The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 6:01 PM CDTHAIL 1Seligman, MOVIDEO ON SOCIAL MEDIA SHOWING QUARTER SIZE HAIL FALLING IN SELIGMAN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 923 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
923 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WUUS53 KSGF 022259
SVRSGF
MOC009-022330-
/O.NEW.KSGF.SV.W.0196.150702T2259Z-150702T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 PM CDT THU JUL 2 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 630 PM CDT

* AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SELIGMAN...
  AND MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SELIGMAN.

THIS WARNING ALSO INCLUDES ROARING RIVER STATE PARK AND TABLE ROCK
LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3661 9408 3651 9358 3650 9358 3649 9407
TIME...MOT...LOC 2259Z 285DEG 20KT 3651 9397

HAIL...1.00IN
WIND...60MPH

$$

GRIFFIN
1 follow-up statement
921 
WWUS53 KSGF 022323
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT THU JUL 2 2015

MOC009-022334-
/O.EXP.KSGF.SV.W.0196.000000T0000Z-150702T2330Z/
BARRY MO-
623 PM CDT THU JUL 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARRY COUNTY WILL
EXPIRE AT 630 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3661 9408 3651 9358 3650 9358 3649 9407
TIME...MOT...LOC 2324Z 285DEG 20KT 3647 9380

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:30 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jul 2, 2:30 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT Thu Jul 2 2015

.SYNOPSIS...
Issued at 229 PM CDT THU JUL 2 2015

Residual flooding from previous two days/nights of heavy rainfall
continues across much of the forecast area. Many low water
crossing remain flooded, along with road closures and rivers are
running high. Flooding will likely continue into the evening and
areal flood warnings may need to be extended past 5 pm.

Currently have showers and thunderstorms associated with upper
level energy across central and southern Kansas pushing south-
southeast. This activity extends northeast into eastern Nebraska
and northwest Missouri and may push into the Ozarks region this
evening.

In addition, a boundary remains positioned from west to east
across far southern Missouri this afternoon and may be the focus
for additional thunderstorm activity later this afternoon and evening.

The focus with this forecast will be with these thunderstorm
chances tonight through the holiday weekend.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 229 PM CDT THU JUL 2 2015

Bulk of the hi-res models show the convection moving in from the
northwest staying to the west over Kansas and may push into west
central MO and extreme southeast Kansas this evening. Along the
southern boundary, models keep most of the convection to our south
across Arkansas. That said, we are still keeping pops in for
tonight with favored areas across the west with the upper level
shortwave, and the south along and south of the boundary. The
southern storms will have the highest potential of becoming strong
to severe with large hail and damaging winds the main severe
weather risks. For rainfall, it does not appear we will have the
same setup for organized convection tonight as we have had the
past couple of nights and rainfall will be more scattered and much
less than in previous nights. Residual flooding will likely
persist tonight however with some river/stream crests still not
occuring yet.

More shortwave energy will dive southeast into the area on Friday
with the frontal boundary still bisecting southern MO. Will hold
on to scattered thunderstorms throughout the day for the forecast.
Again, not expecting widespread heavy rain, but more scattered
with the rainfall amounts.

.LONG TERM...(Friday Night through Thursday)
Issued at 229 PM CDT THU JUL 2 2015

Heading into the holiday weekend, the thunderstorm chances will
remain as we continue in a west-northwest flow pattern aloft with
shortwave energy continuing to push through. However main
shortwave will push through on Friday and precipitation chances
will lessen from Friday night into Sunday.

Things become more problematic again during the early part of next
week as we get into more of a westerly pattern aloft and a front
boundary begins to stall out across the region. Showers and
thunderstorms will be forecast through the remainder of the
extended period and it looks like the potential for more heavy rain.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 105 PM CDT THU JUL 2 2015

Scattered to broken MVFR ceilings will persist this afternoon and
into this evening. An area of showers and storms was moving to the
ESE across eastern Kansas which is expected to impact portions of
the region this evening. Visibilities overnight may be impacted
with fog and or low ceilings with MVFR to IFR conditions possible.
After sunrise on Friday, visibilities will improve but ceilings
will remain MVFR.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Hatch
Hazardous weather outlook, Jul 2, 1:10 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 PM CDT THU JUL 2 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
110 PM CDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  RESIDUAL FLOODING WILL CONTINUE ACROSS THE EASTERN TWO THIRDS OF
  THE MISSOURI OZARKS THROUGH THE AFTERNOON AND INTO THE EARLY
  EVENING FROM THE PREVIOUS COUPLE NIGHTS OF HEAVY RAINFALL.

  ADDITIONAL SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM MID
  AFTERNOON INTO THIS EVENING AS A WEAK COLD FRONT PUSHES THROUGH
  THE OZARKS. IF ENOUGH INSTABILITY CAN MANAGE TO DEVELOP AHEAD OF
  THIS FRONT...A FEW STRONG TO SEVERE STORMS WILL BE
  POSSIBLE...MAINLY SOUTH OF A PITTSBURG KANSAS TO SALEM MISSOURI
  LINE. HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS UP
  TO 60 MPH WILL BE THE PRIMARY POTENTIAL SEVERE WEATHER HAZARDS.
  LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN ALSO BE
  EXPECTED FROM ANY STORMS.

  IN ADDITION TO THE THUNDERSTORM HAZARDS...AFTERNOON HEAT
  INDEX VALUES IN THE MIDDLE TO UPPER 90S ARE EXPECTED ACROSS
  FAR SOUTHWESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  RESIDUAL FLOODING OF CREEKS...STREAMS AND MAIN STEM RIVERS
  WILL REMAIN POSSIBLE THROUGH AT LEAST FRIDAY.

  MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE INTO THE
  MIDDLE OF NEXT WEEK...INCLUDING THE UPCOMING FOURTH OF JULY
  WEEKEND.

  AFTERNOON HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S ARE
  EXPECTED ACROSS WESTERN MISSOURI AND EXTREME SOUTHEASTERN
  KANSAS ON MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jul 2, 3:47 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     TSTM WND DMG     5 NW MARSHFIELD         37.39N 92.97W
07/02/2015                   WEBSTER            MO   EMERGENCY MNGR

            MULTIPLE TREES DOWN. A HOUSE WITH MINOR SHINGLE AND ROOF
            DAMAGE.

&&

BURCHFIELD
Local storm report, Jul 2, 3:48 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
348 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     TSTM WND DMG     5 WSW MARSHFIELD        37.31N 92.99W
07/02/2015                   WEBSTER            MO   NWS EMPLOYEE

            LARGE TREE UPROOTED. POWER LINES DOWN.

&&

BURCHFIELD
Local storm report, Jul 2, 3:55 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     1 S NORTHVIEW           37.27N 93.00W
07/02/2015                   WEBSTER            MO   PUBLIC

            DELAYED REPORT...SEVERAL LARGE TREES UPROOTED AND TREE
            DAMAGE AROUND THE NORTHVIEW AREA. PICTURES SENT IN FROM
            SOCIAL MEDIA. TIME ESTIMATED.

&&

MGRIFFIN
Local storm report, Jul 2, 4:15 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     TSTM WND DMG     1 SE LEBANON            37.67N 92.65W
07/01/2015                   LACLEDE            MO   PUBLIC

            DELAYED REPORT...NUMEROUS REPORTS AND PICTURE FROM SOCIAL
            MEDIA OF LARGE TREES BLOWN DOWN AROUND LEBANON. A COUPLE
            TREES ONTO OUTBUILDINGS AND FENCES CAUSING MINOR DAMAGE.
            TIME ESTIMATED.

&&

MGRIFFIN
Special weather statement, Jul 2, 4:35 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
435 PM CDT THU JUL 2 2015

MOZ101-022200-
MCDONALD MO-
435 PM CDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MCDONALD COUNTY UNTIL
500 PM CDT...

AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF NOEL...OR 10 MILES WEST OF
PINEVILLE...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE NOEL AND SOUTH WEST CITY.

LAT...LON 3649 9462 3652 9463 3662 9462 3651 9407
      3649 9410
TIME...MOT...LOC 2135Z 281DEG 17KT 3654 9453

GRIFFIN
Special weather statement, Jul 2, 4:57 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT THU JUL 2 2015

MOZ102-103-022245-
BARRY MO-STONE MO-
457 PM CDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BARRY AND SOUTHERN STONE
COUNTIES UNTIL 545 PM CDT...

AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CASSVILLE...MOVING SOUTHEAST AT 20 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE BUTTERFIELD...CAPE FAIR...CASSVILLE...
EAGLE ROCK...EXETER...KIMBERLING CITY...LAMPE...RIDGLEY...SHELL
KNOB...WASHBURN AND WAYNE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE.

LAT...LON 3675 9339 3650 9340 3658 9407 3676 9407
TIME...MOT...LOC 2158Z 299DEG 17KT 3667 9388

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:40 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan65 min
Jul 1, 8:53 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan67 min
Jul 1, 9:05 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan55 min
Jul 1, 9:15 PM CDTTornado WarningSGFMiller45 min
Jul 1, 9:27 PM CDTFlash Flood WarningSGFBenton, Camden, Maries, Miller, Morgan8 hr
Jul 1, 9:45 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan60 min
Jul 1, 9:51 PM CDTTornado WarningSGFBenton, Hickory39 min
Jul 1, 10:02 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Phelps, Pulaski58 min
Jul 1, 10:28 PM CDTTornado WarningSGFBenton, Hickory47 min
Jul 1, 10:32 PM CDTSevere Thunderstorm WarningSGFSt. Clair58 min
Jul 1, 10:43 PM CDTTornado WarningSGFBenton, St. Clair47 min
Jul 1, 10:48 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Polk57 min
Jul 1, 10:51 PM CDTTornado WarningSGFDent, Maries, Phelps, Pulaski39 min
Jul 1, 10:55 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas65 min
Jul 1, 11:07 PM CDTFlash Flood WarningSGFCamden, Dallas, Dent, Hickory, Laclede, Phelps and 3 more6 hr
Jul 1, 11:40 PM CDTSevere Thunderstorm WarningSGFVernon65 min
Jul 1, 11:50 PM CDTSevere Thunderstorm WarningSGFCedar, Dallas, Hickory, Laclede, Polk, St. Clair and 1 more55 min
Jul 2, 12:11 AM CDTFlash Flood WarningSGFDallas, Dent, Laclede, Polk, Shannon, Texas and 2 more5 hr
Jul 2, 12:16 AM CDTFlash Flood WarningSGFCedar, Vernon5 hr
Jul 2, 12:29 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon61 min
Jul 2, 12:37 AM CDTSpecial Weather StatementSGFPolk, Webster, Wright23 min
Jul 2, 12:43 AM CDTSevere Thunderstorm WarningSGFVernon52 min
Jul 2, 12:45 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster49 min
Jul 2, 12:54 AM CDTTornado WarningSGFWright21 min
Jul 2, 1:38 AM CDTFlash Flood WarningSGFCedar, Christian, Dade, Douglas, Greene, Lawrence and 3 more9 hr
Jul 2, 1:42 AM CDTSevere Thunderstorm WarningSGFDouglas, Webster13 min
Jul 2, 3:09 AM CDTFlash Flood WarningSGFHowell, Oregon, Ozark, Shannon, Stone, Taney and 1 more8 hr
Jul 2, 4:14 AM CDTRiver Flood WarningSGFLaclede56 hr
Jul 2, 4:49 AM CDTAreal Flood WarningSGFCedar, Dallas, Dent, Laclede, Polk, Shannon and 4 more12 hr
Jul 2, 4:51 AM CDTRiver Flood WarningSGFVernon3 days
Jul 2, 4:51 AM CDTRiver Flood WarningSGFBates, Vernon4 days
Jul 2, 4:52 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Maries, Miller, Morgan and 3 more12 hr
Jul 2, 8:33 AM CDTRiver Flood WarningSGFStone54 hr
Jul 2, 10:52 AM CDTAreal Flood WarningSGFCedar, Christian, Dade, Douglas, Greene, Lawrence and 4 more6 hr
Jul 2, 10:56 AM CDTAreal Flood WarningSGFHowell, Oregon, Ozark, Shannon, Stone, Taney and 1 more6 hr
Jul 2, 4:20 PM CDTSevere Thunderstorm WarningSGFBarry40 min
Jul 2, 4:35 PM CDTSpecial Weather StatementSGFMcDonald25 min
Jul 2, 4:50 PM CDTAreal Flood WarningSGFBenton, Camden, Cedar, Christian, Dade, Dallas and 23 more24 hr
Jul 2, 4:57 PM CDTSpecial Weather StatementSGFBarry, Stone48 min
Jul 2, 5:07 PM CDTSevere Thunderstorm WarningSGFStone, Taney53 min
Jul 2, 5:20 PM CDTSevere Thunderstorm WarningSGFBarry, Stone40 min
Jul 2, 5:24 PM CDTTornado WarningSGFBarry36 min
Jul 2, 6:02 PM CDTSpecial Weather StatementSGFOzark43 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.